# SDR SWAA2015011535775

- Difficulty date: December 7, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 61,977 hours, 49,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545871132
- Part serial: 002167
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTER SKIN UPPER CORNER OF LOWER HINGE CUT OUT CRACKED.  REPAIRED CUT OUT IAW EO & EA.
